# SDR UIEA2025031900218

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146T5402110
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT, CUT OUT DOOR, BETWEEN STA 1480 AND STA 1502, INTERCOSTAL SKIN WITH CORROSION, L=2", W=1".( BULK CARGO COMPARTMENT, CUT OUT DOOR, BETWEEN STA 1480 AND STA 1502, INTERCOSTAL SKIN WAS FABRICATED IAW. DWG / PL 146T5404 REV. E AND WAS INSTALLED IAW SRM 51-10-02-0G-0 PAR 9 REV 127. NO FURTHER DEFECTS NOTED. )
